Advertisement

Sur la theorie des feuilletages associee au repere mobile : cas des feuilletages de lie

  • Edmond Fedida
II. Qualitative Theory Of Foliations
Part of the Lecture Notes in Mathematics book series (LNM, volume 652)

Keywords

Type Transitif Connexion Plate Foliated Manifold Cemment Versus Class Forment 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    BARRE R.: De quelques aspects de la théorie des Q-variétés différentielles et analytiques; Thèse, Strasbours (Juin 1972)Google Scholar
  2. 2.
    FEDIDA E.: Feuilletages du plan, Feuilletage de Lie; Thèse, Strasbourg (Octobre 1973)Google Scholar
  3. 3.
    FEDIDA E.: Sur l'existence des feuilletages de Lie; C.R. Acad. Sc. Paris § 278 p. 835–837 (18 Mars 1974)Google Scholar
  4. 4.
    FURNESS P.M.D. et FEDIDA E.: Transversally affine foliations; Glasgow Math. J. (à paraître)Google Scholar
  5. 5.
    FURNESS P.M.D. et FEDIDA E.: Sur le feuilletage linéaires: (à paraître aux C.R.A.S.).Google Scholar
  6. 6.
    GODBILLON C.: Feuilletages ayant la propriété du prolongement des homotopies Ann. Inst. Fourier 17,2 (1967) p. 219–260zbMATHMathSciNetGoogle Scholar
  7. 7.
    HERMANN R.: On the différential geometry of foliations; Ann. Math. 72 (1960) p. 445–457zbMATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    MOLINO P.: Feuilletages transversalement parallélisables et feuilletages de Lie; (à paraître aux C.R.A.S.)Google Scholar
  9. 9.
    ONISCK A.L.: Some Concepts and applications of non abelian cohomology theory; Trudy Mosk. Math. obsc. 17 (1967) p. 45–88.Google Scholar
  10. 10.
    PHILLIPS A.: Submersions of open manifolds; Topology 6 (1967) p. 171–206zbMATHMathSciNetCrossRefGoogle Scholar
  11. 11.
    REEB G.: Sur certaines propriétés topologiques des variétés feuilletées Act. Sc. et Ind. Hermann Paris (1952)Google Scholar
  12. 12.
    REINHART B.: Foliated manifolds with bundlelike metrics. Ann. of Math., 69 (1959) p. 119–131zbMATHMathSciNetCrossRefGoogle Scholar
  13. 13.
    TISHLER D.: On fibering certain foliated manifold over S1 Topology 9 (1970)Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Edmond Fedida
    • 1
  1. 1.Département de MathématiquesFaculté des Sciences Université de DakarDAKAR

Personalised recommendations